VOL. 166 · NO. 18 | 1 December 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (18), (1 December 2017)
No abstract available
Articles
Etienne Le Masson, Tuomas Sahlsten
Duke Math. J. 166 (18), 3425-3460, (1 December 2017) DOI: 10.1215/00127094-2017-0027
KEYWORDS: quantum chaos, quantum ergodicity, Benjamini–Schramm convergence, short geodesics, hyperbolic dynamics, eigenfunctions of the Laplacian, Selberg transform, rate of mixing, mean ergodic theorem, 81Q50, 37D40, 11F72
Vivek Shende, Jacob Tsimerman
Duke Math. J. 166 (18), 3461-3504, (1 December 2017) DOI: 10.1215/00127094-2017-0025
KEYWORDS: equidistribution, ergodic theory, Duke’s theorem, 11G20, 14H51
Luigi Ambrosio, Maria Colombo, Alessio Figalli
Duke Math. J. 166 (18), 3505-3568, (1 December 2017) DOI: 10.1215/00127094-2017-0032
KEYWORDS: Vlasov–Poisson, transport equations, Lagrangian flows, renormalized solutions, 35F25, 35Q83, 34A12, 37C10
George A. Elliott, Zhuang Niu
Duke Math. J. 166 (18), 3569-3594, (1 December 2017) DOI: 10.1215/00127094-2017-0033
KEYWORDS: C∗-algebras, minimal homeomorphism, mean dimension, classification of C∗-algebras, 46L35, ‎37B05‎, 46L85
Backmatter
Duke Math. J. 166 (18), (1 December 2017)
No abstract available
Back to Top